# SDR QXEA0300274

- Difficulty date: February 14, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 3,008 hours, 2,335 cycles
- System (JASC): 2610 · Detection System
- Part: Chimney
- Part number: 9847101505
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX-FIRE DETECTOR CHIMNEY IN FORWARD CARGO COMPARTMENT DAMAGED.  REMOVED AND REPLACED FORWARD CARGO COMPARTMENT FIRE DETECTOR CHIMNEY ENCLOSURE.  SECURED WITH 8 SCREWS AND WASHERS.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
